# SDR I5PA2024052688804

- Difficulty date: May 26, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,811 hours, 25,704 cycles
- Engine: Pwa PW2037
- Engine time: 82,920 hours, 27,292 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: K1204
- Condition: Leaking
- Location: Lt Engine Hyd
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP.) ESI - L ENG HYD PUMP LEAKING AT CASE ASSY. R/R L ENG EDP IAW AMM 29-11-05.
